# SDR 2013FA0000500

- Difficulty date: August 31, 2013
- Submitted: August 31, 2013
- Operation: General aviation
- Aircraft: N9185G
- Make and model: Airtrc AT502
- Aircraft serial: 5020213
- Aircraft time: 10,612 hours
- Engine: Pwa PT6*
- System (JASC): 2720 · Rudder Control System
- Part: Bushing
- Part number: 710891
- Condition: Worn
- Location: Rudder Mount
- Part time: 10,612 hours
- Stage of operation: AG
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

RT RUDDER PEDAL MOUNT ASSY HAS EXCESSIVE WEAR, PLAY BETWEEN THE BUSHING AND RUDDER MOUNT ASSY AT TOP WHERE BUSHING IS INSERTED FOR THE THROUGH BOLT.
